Pascal and Francis Bibliographic Databases

Help

Search results

Your search

au.\*:("KLOVE T")

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 26

  • Page / 2

Export

Selection :

  • and

THE WEIGHT DISTRIBUTION FOR A CLASS OF IRREDUCIBLE CYCLIC CODES.KLOVE T.1977; DISCRETE MATH.; NETHERL.; DA. 1977; VOL. 20; NO 1; PP. 87-90; BIBL. 1 REF.Article

THE MODULAR N-QUEEN PROBLEM IIKLOVE T.1981; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1981; VOL. 36; NO 1; PP. 33-48; BIBL. 4 REF.Article

THE WEIGHT DISTRIBUTION OF LINEAR CODES OVER GF(QL) HAVING GENERATOR MATRIX OVER GF(Q).KLOVE T.1978; DISCRETE MATH.; NLD; DA. 1978; VOL. 23; NO 2; PP. 159-168; BIBL. 3 REF.Article

REPRESENTATIONS OF INTEGERS AS SUMS OF POWERS WITH INCREASING EXPONENTSKLOVE T.1972; B.I.T.; DANM.; DA. 1972; VOL. 12; NO 3; PP. 342-346; BIBL. 5 REF.Serial Issue

THE MODULAR N-QUEEN PROBLEM.KLOVE T.1977; DISCRETE MATH.; NETHERL.; DA. 1977 PARU 1978; VOL. 19; NO 3; PP. 289-291; BIBL. 4 REF.Article

ON ROBINSON'S CODING PROBLEMKLOVE T.1983; IEEE TRANSACTIONS ON INFORMATION THEORY; ISSN 0018-9448; USA; DA. 1983; VOL. 29; NO 3; PP. 450-454; BIBL. 12 REF.Article

ON COMPLEMENTS OF UNARY L LANGUAGES.KLOVE T.1978; J. COMPUTER SYST. SCI.; U.S.A.; DA. 1978; VOL. 16; NO 1; PP. 56-66; BIBL. 6 REF.Article

ON THE NO-THREE-IN-LINE PROBLEM. II.KLOVE T.1978; J. COMBINATOR. THEORY, A; U.S.A.; DA. 1978; VOL. 24; NO 1; PP. 126-127; BIBL. 2 REF.Article

ON THE NO-THREE-IN-LINE PROBLEM. IIIKLOVE T.1979; J. COMBINATOR. THEORY, A; USA; DA. 1979; VOL. 26; NO 1; PP. 82-83; BIBL. 4 REF.Article

Binary linear codes that are optimal for error correctionKLOVE, T.General theory of information transfer and combinatorics. Lecture notes in computer science. sd, pp 1081-1083, issn 0302-9743, isbn 3-540-46244-9, 1Vol, 3 p.Book Chapter

Using codes for error correction and detectionKLOVE, T.IEEE transactions on information theory. 1984, Vol 30, Num 6, pp 868-870, issn 0018-9448Article

Bounds on the worst case probability of undetected errorKLØVE, T.IEEE transactions on information theory. 1995, Vol 41, Num 1, pp 298-300, issn 0018-9448Article

Codes correcting a single insertion/deletion of a zero or a single peak-shiftKLØVE, T.IEEE transactions on information theory. 1995, Vol 41, Num 1, pp 279-283, issn 0018-9448Article

The probability of undetected error when a code is used for error correction and detectionKLØVE, T.IEEE transactions on information theory. 1984, Vol 30, Num 2, pp 388-392, issn 0018-9448Article

Support weight distribution of linear codesKLØVE, T.Discrete mathematics. 1992, Vol 106-7, pp 311-316, issn 0012-365XArticle

Bounds and construction for difference triangle setsKLØVE, T.IEEE transactions on information theory. 1989, Vol 35, Num 4, pp 879-886, issn 0018-9448, 8 p.Article

Bounds on the size of optimal difference triangle setsKLØVE, T.IEEE transactions on information theory. 1988, Vol 34, Num 2, pp 355-361, issn 0018-9448Article

Minimum support weights of binary codesKLØVE, T.IEEE transactions on information theory. 1993, Vol 39, Num 2, pp 648-654, issn 0018-9448Article

The detection of errors after error-correction decodingKLOVE, T; MILLER, M.IEEE transactions on communications. 1984, Vol 32, Num 5, pp 511-517, issn 0090-6778Article

Codes satisfying the chain conditionENCHEVA, S; KLØVE, T.IEEE transactions on information theory. 1994, Vol 40, Num 1, pp 175-180, issn 0018-9448Article

The number of cross-join pairs in maximum length linear sequencesHELLESETH, T; KLØVE, T.IEEE transactions on information theory. 1991, Vol 37, Num 6, pp 1731-1733, issn 0018-9448Article

Lower bounds on multiple difference setsWENDE CHEN; KLØVE, T.Discrete mathematics. 1991, Vol 98, Num 1, pp 9-21, issn 0012-365XArticle

Generalized Hamming weights of linear codesHELLESETH, T; KLØVE, T; YTREHUS, Ø et al.IEEE transactions on information theory. 1992, Vol 38, Num 3, pp 1133-1140, issn 0018-9448Article

On a bound involving the covering radius and the Newton radiusGABIDULIN, E; KLØVE, T.IEEE international symposium on information theory. 1998, isbn 0-7803-5000-6, p. 433Conference Paper

Bounds on the minimum support weightsHELLESETH, T; KLØVE, T; LEVENSHTEIN, V. I et al.IEEE transactions on information theory. 1995, Vol 41, Num 2, pp 432-440, issn 0018-9448Article

  • Page / 2